On Hellinger consistent density estimation

Nicoleris, Theodoros and Walker, Stephen G. (2003) On Hellinger consistent density estimation. Journal of the Korean Statistical Society, 32 (3). pp. 261-270. ISSN 1226-3192. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 28 May 2009 06:59
Last Modified: 25 Jun 2014 10:53
Resource URI: https://kar.kent.ac.uk/id/eprint/10577 (The current URI for this page, for reference purposes)
  • Depositors only (login required):